# SDR USAA2011090600001

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 36,932 hours, 13,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2L DOOR EMERGENCY EXIT LIGHT LENS CAP MISSING.  MAINTENANCE INSTALLED MISSING LENS CAP ON 2L DOOR EMERGENCY EXIT LIGHT IAW AIRBUS MAINTENANCE MANUAL 33-51-13-04.
